MAUDE Adverse Event Report: COOK INC SINGLE LUMEN PRESSURE MONITORING SET; DQY CATHETER, PERCUTANEOUS

COOK INC SINGLE LUMEN PRESSURE MONITORING SET; DQY CATHETER, PERCUTANEOUS
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
510k status: preamendment.(b)(4).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
The customer reported that the line of the single lumen pressure monitoring set severed from the hub portion of the device, which led to the separated part becoming lodged in the patient's blood vessel.Additional information regarding the event has been requested from the customer, but none has yet been provided.The device is reportedly unavailable for return and evaluation.
 
Additional Manufacturer Narrative
A review of the complaint history, device history record, drawing, instructions for use, manufacturing instructions and quality control was completed during this investigation.The product was not returned, so physical evaluation could not be performed.The device history record for lot number 7715973 was reviewed and noted no non-conformances that were related to the reported failure mode.Additionally, a search of the manufacturer's complaint database found no other complaint associated with the complaint device lot number (7715973).Based on the investigation evaluation, there is no indication that a design or process related failure mode contributed to this event.Current controls for manufacturing are in place to assure functionality and device integrity prior to shipping.Review of production and quality documentation did not observe any specific issues with current manufacturing or quality controls that may have contributed to this incident.This complaint is confirmed based on the customer's testimony.The ifu does not contain information regarding the failure mode.Based on the provided information a definitive root cause cannot be established at this time.Per a quality engineering risk assessment not further action is required.

Brand Name
SINGLE LUMEN PRESSURE MONITORING SET
Common Device Name
DQY CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7214297
Report Number1820334-2018-00152
Device Sequence Number13708637
Product Code DQY
UDI-Device Identifier00827002019157
UDI-Public(01)00827002019157(17)200301(10)7715973
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberC-PMS-500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/29/2017
Supplement Date Received by Manufacturer02/15/2018
Initial Report FDA Received Date01/23/2018
Supplement Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;